# SDR CA040803006

- Difficulty date: July 24, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 13,517 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 15700
- Part serial: 060557
- Condition: Unserviceable
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C BATTERY IS WEAK. IT WILL NOT START THE A/C TWICE WITHIN 5 MINUTES. BATTERY HAS ONLY AVERAGED 115 HOURS OF LIFE IN THE LAST 6 INSTALL
